# SDR AALA20160418003

- Difficulty date: April 17, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 45,560 hours, 22,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 3925817
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, CRACKED SUPPORT BRACKET, 10" BELOW NR 3 SEAT TRACK, STATION 826.  INSTALLED NEW SUPPORT FITTING BRACKET IAW AARD 51-00-05 & DWG 3925817.  ACFT IN BASE MX.
